Romulo Cintra

GDG Tech Sessions — GDG Barcelona – Web Vitals – Improving experience and performance on the web

Like
Like Love Haha Wow Sad Angry
84

Web Vitals – Improving experience and performance on the web
With the recent launch of Web Vitals, Google intended to provide a better and unified guidance for quality signals to users regarding the experience they were delivering on the web, the talk outlines all the web vitals and their importance and impact of those metrics, going throw the improvements, tips & tricks that can help enhance the performance and experience when delivering web content.

Who is the speaker?
Romulo Cintra

Romulo Cintra

DevOps & Back-end

Technology enthusiast, working in Software development and Architectures for more than 10 years.

Technology enthusiast, working in Software development and Architectures for more than 10 years. Contributor in several Open Source projects, TC39 – ECMA-402, chair of the Unicode Message Format Working Group and blogger in part-time. Romulo combines a passion for front-end development together with DevOps and back-end skill sets.

His biggest goal is to democratize technology, empowering and educating others to build better products on top of the Web Technologies and Cloud.

Who can enrol at this event?

Everyone 🙌.

If you have any question, reach at host organizers by sending a message geral@tech-sessions.com.

SCHEDULE

5th July 2020 | 19:00 CEST

19:00 – 19:05 – Tech Session Presentation (5 min)

Brief introduction to the initiative, with the participation of the promoters, showing useful data.

19:05 – 19:10 – Guest GDG introduction: GDG Barcelona (5 min)

Brief introduction to the guests GDG, GDG leaders and speakers. 

19:10 – 20:00 – Guest speaker’s talk (50 min)

Presentation of the topic in the form of slides provided by the speaker.

20:00 – 20:10 – Discussion panel, Q&A (10 min)

The Q&A is intended to be made by the public along with the session, not only at the end — the most upvoted questions will be answered.

20:20 – 20:25 – Final remarks (5 min)

Thank you guest GDG and speaker’s participation.

  • 00

    days

  • 00

    hours

  • 00

    minutes

  • 00

    seconds

Date

Aug 05 2020

Time

CET
7:00 pm - 8:25 pm

Location

Online event - YouTube
Website
https://youtu.be/aljtUMiHTiE
Share via
Copy link
Powered by Social Snap